MAUDE Adverse Event Report: HOLOGIC, INC AFFIRM UPRIGHT BREAST BIOPSY GUIDANCE SYSTEM

HOLOGIC, INC AFFIRM UPRIGHT BREAST BIOPSY GUIDANCE SYSTEM
Model Number STLC-00004
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a affirm breast biopsy guidance system procedure on june 2nd , the z-axis needle moved down by itself, causing an unspecified breast injury.A field engineer examined the equipment and determined that the clutch screws got loosen, the clutch screws were fixed and tested and the equipment met the manufacturer´s specifications.A follow up with the customer reported that no medical intervention was required and that the patient was rescheduled.No additional details could be obtained related to the breast injury, it is suspected that it was a superficial cut but could not be confirmed.

Brand Name
AFFIRM UPRIGHT BREAST BIOPSY GUIDANCE SYSTEM
Common Device Name
BIOPSY GUIDANCE SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key17231487
Report Number1220984-2023-00050
Device Sequence Number7241861
Product Code IZH
UDI-Device Identifier15420045505858
UDI-Public15420045505858
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K122836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTLC-00004
Device Catalogue NumberSTLC-00004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown